Pulse #36 and 1st ever metronidazole pulse

I finished the last of my 5-day tinidazole pulse last Wednesday morning. Later on, I started my 1st ever metronidazolei pulse. In theory, the very last occasion that anyone would want to start taking metronidazole would be half way through their holiday. The tinidazole tablets that I had been taking had barely been - if that - keeping my dental pain at bay. Metronidazole seemed to have stamped on it. I shall continue taking this Spanish-bought metro until I have seen the dentist on Monday afternoon.

I have been doing CAPi for three years now and have always dreaded metronidazole. I remember seeing liquid metronidazole being dispensed the an elderly lady in a nursing home. It looked looked like something that one might expect to see coming from the discharge pipe of a nuclear reprocessing facility. It really isn't that bad at all. I do actually feel that it may well be more effective than tinidazole. Here in Spain, tinidazole is certainly more expensive. Tini tabs are over €4 for four, whereas metro are €1.8 for 21 (mind, metro are 3 times a day compared to tini only being twice a day).

Yesterday, I had a few drinks - nothing over the top - and later, I was totally Donald Ducked. Whether or not that was due to mixing metformin, metronidazole, roxithromycin and doxycycline along with sangria, white wine and pina colada, I really do know. I am gonna blame dehydration.

Yesterday, I purchased another 21 tab pack of metronidazole. I splashed out. Money really is no object.

G.

Comments

Be carefull with alchohol and

Be carefull with alchohol and metronidazolei, the instructions leaflet says we must avoid alchohol while under treatment and for at least one day after we stop treatment.

Diplopia, nystagmus, right facial weaknes, feeling VERY sick and fainting, chronic cough for more than 10 years, heart palpitations, skiped beats, heart area discomfort and pain, weak hands grip, minor pains in body parts, nausea, insomnia and many

Panc,   A warning is simply

Panc,   A warning is simply that.  It indicates that 'some people' have experienced a side effect. In this case, the side-effect is known to be vomiting.

I discovered, quite by accident, that alcohol had no negative interaction with flagyli when I had two mixed drinks with dinner during my first or second flagyl pulse.  I simply forgot I was taking flagyl and I ordered a drink with my food, then another when we decided to stay in the restaurant and talk.

 I didn't go out of my way to drink when I pulsed, but I never denied myself the odd glass of wine or a drink if I wanted one.  In seven years on abxi, I never had an issue with alcohol.  If people choose to experiment for themselves, my only advice would be to make sure they try it at home, in private.  That way. there won't be any public unpleasantness.  Wink

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Thank you Panc for posting

Thank you Panc for posting this advice on the dangers of combining alcohol and nitromizadole drugs simultaneously. The potential danger has to be real because it is warned of on the drug box insert leaflet.

A couple of years ago, I posted a similar sort of warning on here. I had my head jumped on because others had managed to drink alcohol whilst taking metronidazolei without any ill affects. From my point of view, I'd really want to know what killed me if I woke up dead ... was it the metro or was it the food? Best to know.

Wink

G

“Don't believe everything you read on the internet.”

―    Abraham Lincoln<

The difference in price is

The difference in price is that tinidazole, being a newer drug, is still under patent,

If you got totally Donald Ducked, it was the metronidazolei, but at least you didn't notice another side effect, which was to make me feel depressed and burst into tears!.....................Sarah

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

Thank you Sarah for

Thank you Sarah for highlighting the propensity of metronidazolei to cause or enhance depression. For those particularly prone, that is a very good reason to opt for the more expensive tinidazole.

As it happens, I have suffered from really bad depression for many years (and I mean really bad).

Some people opt for herbal remedies. Some people opt for powerful pharmaceutical treatments. Neither of the two aforementioned options can actually help me. My problem is that although I suffer greatly with depression, I don't actually have depression myself. No, those around me seem to rejoice in soaking me with their depression. If it were just the odd one, perhaps I could get away with a bit of euthanasia ... but no, there are loadz of 'em.

To those that say say that supaguy is a bit mad ... at least I am happily so.

I am one of those people that thinks mental illnesses are all in the mind

Smile


G

“Don't believe everything you read on the internet.”

―    Abraham Lincoln<

Oh, I know what you mean SG

Oh, I know what you mean SG and I don't really suppose that a tendency to burst into tears twenty minutes after taking my first metronidazolei was a sign of depression.

Power tools and/or driving with metronidazole and alcohol definitely don't mix though!!.......................Sarah

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.